# SDR DLM11020555

- Difficulty date: May 15, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 45,592 hours, 5,726 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 06650011001
- Condition: Overheated
- Location: F/O Side
- Component: Ivsi Indicator, 066500011001
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE GOT A VERY STRONG ACRID ELEC SMELL NOTICED THAT F/O IVSI WENT BLANK AND WAS HOT TO TOUCH. PULLED CB AND DIVERTED TO SNN                                                   CA FOUND F/OS IVSI TO HAVE BURNT SMELL. WIRING AND CONNECTORINSPECTED NO TROUBLE FOUND. RPLD F/OS IVSI.
